Couldn't find what you looking for?

TRY OUR SEARCH!

I have had the mirena in for almost a yr now. I hate it beacuse I can't lose weight, I have terrible mood swings and sharp pains in my side and worst of all I have tried every acne medication out there and not a single one of them work for me.

I am afraid to get it taken out. Tell me how bad it hurts.

Loading...

hello I am going to get mirena taken out in about 3 days I am scared to get it taken out also but I dont care because I am having the same issues i am moody I have gained 40 pounds and my stomach always hurts
Reply

Loading...

Not a bit...a quick pinch and a small cramp and it's done. Nowhere near as bad as going in. o.O
Reply

Loading...

ok i go Monday to get mine taken out, Im not sure if I should get another put in or have my husband go get snipped. Does anyone know what the difference in price is between those two things? %-)
Reply

Loading...

Id suggest taking a painkiller an hour before you go to docs that was the advice a nurse gave to me. Its no worse than an average period pain afterwards and if youve gone through child birth its a walk in the park. Ive had four coils and cant believe this is possibly causing my weight gain its only taken 20yrs to work out!! Im seriously thinking of having it removed but what next i liked the convenience of it.
Reply

Loading...

You're lucky! I got my first four days ago. It was a very sharp pain and I was told later was because I have a small cervix and I am in a minority of folk! The post insertion pain I had was roughly 3-4 hours of what I would only call mild labour pain! Yes it did subside but I am now left with this stabbing pain on the right side of my womb/ovarian area! I'm so worried about this and wish I could just pull it out! I intend to get this out by a pro asap! I have two children and my husband has had a vasectomy. I only got this to control painful periods and bloating!

Reply

Loading...

i've had the mirena in for almost 2 years now for painful heavy non stop periods which ive had for years, children did not help and i've had 3.the only good thing about the mirena is my iron levels are where they should be,my periods are lighter, but that's about it.I had a jabbing pain in my right side near my ovary and I can't feel it anymore (the pain and the strings),its been like that for some time now,I'm having a new cycle and I'm sure I've just had a cycle,i have acne which is horrible,its not too bad, but I don't have time for it.I've heard there can be discomfort,others don't feel it,but just does up on painkillers the same as when it was put in.
Reply

Loading...

It has been 2 weeks since I had mirena inserted. I am having severe labor like cramps every two days? Is this normal after Mirena, and my mood swings are soooooo horrible. What to do?
Reply

Loading...

I had a hormone spiral put in 3 weeks ago due to heavy bleeding. I think it,s a mirena. I was told there would be no side effects except mabe some spotting.WRONG! I,ve had acne, mood swings, heart palpatations, sweating, fogginess in the head, huge weight gain, but worst of all my migraines have come back with a vengance. I,m going to my doctor tomorrow to ask for it to be taken out ASAP. I know I,m going to have an uphill battle as doctors are adament that there are no side effects but my life has been intolerable. You know the saying,"if the shoe fits....if not, get rid of it!"

Reply

Loading...

I'm scared about the pain too, getting it put in was a nightmare for me, took about five minutes, felt like he was stabbing me, and when he took the clamps out they were covered in blood. When he put them in I screamed and my boyfriend had to hold me down. And afterwards, I couldn't stop bleeding, couldn't walk, threw up, and it was like that until the next afternoon. And the side effects are awful, I've been having the worst pains in my stomach, and cervix, where I can't Barely move, had to go to the hospital twice so far. Worked out everyday since I got it, gained ten pounds, haven't lost a bit of it. I'm terrified to get it out, I am a sucker and terrified of pain.
Reply

Loading...

I had one put in 4 weeks ago, took about 10 minutes and I almost fainted on the Dr's table. It was so painful I almost kicked the Dr and had I been fully able to use my vocabulary I would have told her to stop, but I was too busy trying to breathe through the pain! I had cramping for about a week afterwards, and I was bleeding like it was the last day of my period for the last 4 weeks. 

Today I had it removed. I was getting chronic daily headaches and nausea (although the dr didn't seem to think removing the Mirena would help). I was terrified of the pain. I was so anxious it would hurt like having it put in.

Not so. Took literally 2 minutes from when I lay down to when it was out. Tiny cramp, tiny pinch like feeling and then felt like I was getting a tampon pulled out.

6 Hrs after removal....and my chronic headache has gone. Going to go back to her one day soon and tell her "Told you so" :)

Reply

Loading...

had the mirena put in 5 yrs ago, it hurt like a b***h afterwards.. just cramping and bleeding... i got it removed last week and decided to get another cause it was a great birth control. Let me tell you, it was a painful expierence having it removed.. the dr said it was really stuck in there... and the insertion hurt as well, however the cramping wasnt as bad as the first time.

Reply

Loading...

I'm reading everyone's responses and it seems to be you all had the mirena IUD. I've had the paraguard in for about 4 years, and I haven't had a single issue. Putting it in was painful, I got my period right away. That however was a blessing because I hadn't had a period for almost 8 months. Since then, I've had them regularly without fail. Maybe look into the paraguard, its the whole hormones vs copper thing but I think it is totally worth it!
Reply

Loading...

I just removed it- in for three weeks with horrible cramping, depression, bleeding, extreme fatigue- pretty easy and painless to remove- I look forward to relief
Reply

Loading...

OMG thank you.....I had my mirena put in three weeks ago and have had a migraine for the last two with vomiting etc. Doctor said the mirena had nothing to do with the migraine. After reading your post, I'm going back today to get it taken out.
Thank you, thank you, thank you.....
Reply

Loading...